About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 128178, 6 pages
http://dx.doi.org/10.1155/2013/128178
Research Article

Sharp Efficiency for Vector Equilibrium Problems on Banach Spaces

1School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2Department of Business Administration, Huaihua University, Huaihua, Hunan 418000, China
3Automobile and Traffic Engineering College, Heilongjiang Institute of Technology, Harbin 150050, China
4Rear Services Office, Chongqing Police College, Chongqing 401331, China
5Office of Academic Affairs, Heilongjiang Institute of Technology, Harbin 150050, China

Received 31 December 2012; Accepted 27 February 2013

Academic Editor: Qun Lin

Copyright © 2013 Si-Huan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Si-Huan Li, Qiang Wang, Shu Xu, and Jun-Xiang Wang, “Sharp Efficiency for Vector Equilibrium Problems on Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 128178, 6 pages, 2013. doi:10.1155/2013/128178